# SDR KCSA10049

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N700CK
- Make and model: Boeing 747246B
- Aircraft serial: 22990
- Aircraft time: 111,230 hours, 15,295 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER V1 TILL CLIMB, THRUST INTERMITTENT FALSE FIRE WARNING ON GLARE SHIELD.  FIRE WARNING LT AND BELL.  REMOVED, INSPECTED AND RE-INSTALLED FIRE WARNING DETECTION CARDS IAW B747 MM 26-10-00, P.401, 402, 403, AND 404.  NO DEFECTS NOTED.  OPS CHECKED FIRE DETECTION SYSTEM IAW B747 MM 26-11-00, 26-14-00, 26-15-00, 26-17-00 AND 26-16-00.  NO DEFECTS NOTED.  ALL DETECTION SYSTEMS OPERATE AND TEST NORMALLY.
